# SDR F3LA200800471

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391550320010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED CORROSION SEVERAL PLACES ON PROFILE LT SIDE AFT OF FRAME C28 FWD CARGO COMPARTMENT. MAINT REMOVED OLD PROFILE AT FRAME C28 ON LT SIDE, LOCATED AND DRILLED HOLES ON NEW PROFILE AND INSTALLED NEW PROFILE IAW SRM 51-72-11 AND SRM 51-42-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
